Suggest Homeopathic Remedies For Acanthosis Nigricans And Hypothyroidism
I have been diagnoised with below health issues..looking for homeopathy medicines ...please suggest/forward accordingly
1. Skin discoloration issue -Acanthosis nigricans - attaching my pics and doctor report - please suggest good homeopathy medicine to cure it completely?
2. hypothyroid - since 8months... I have been taking thyroxin 50mcg since then...right now my TSH is 50 before tablet in the morning - please suggest a best homeopathy medicine to cure hypothyroid?
3.kind of synus - for about 10 years, i have been suffering with nose blockage, throat congestion with flem - please suggest good homeopathy to cure completely?
Your help in this regard is highly appreciated..thanq in advance..
Hello Mr XXXX
Nice to hear from you again
after due analysis of your report shared on 3rd march 2016 your TSH level was 11.7 and this time the TSH level reaches its maximum level of 61.34.
Analysis of skin complain can not be done because of insufficient details/ pictures.
Now it is observed that the TSH level is high and it will lead to spreading of black patched (acanthiosis nigaricans). so suggest you to take medicine to keep thyroid level normal. Discolration of skin is caused by thyroid imbalance in the body.So as long as the thyroid level are high it is difficult to treat the skin problem. There are chance that it may lead some other problem with time.
also we have suggested you to take allopathic medicine prescribed by your physician for thyroid so that thyroid level can be normalise and then homeopathic treatment can be initiated.
in previous query i have prescribed you the following medicine for your skin complain
1 Lachesis 10M 1st and 3rd week monday (once in 15 days)
2 Thuja 10M 2nd and 4th week monday (once in 15 days)
3 Berberis Aquifolium Q 20 drops mix with half cup of water three times in day
4 Chlorelum Hydra 200 6 pills once in day
5 Fagopyrum 200 6 pills once in day
Please share your own analysis on following points
1 Status of improvement of patches over the skin.
2 are you taking the medicine prescribed since last query.
3 what are the new problem arise during this time.
Meanwhile regarding the thyroid i am again suggesting you to consult your physician to revise the medication for thyroid otherwise it may be difficult to treat the skin complain.
regarding the sinus you start with
1 Sanguneri can 30 6 pills twice in a day
2 Silicea 3 6 pills twice in a day
Hope this is clear to you
In case of any query feel free to ask
Very glad to connect back and interact with you. In fact I had tried to reach you multiple times through my queries..but it all went to other doctors.
Appreciate your analysis and recollecting all my details.
1. THYROID:The TSH i got tested on early morning before taking tablet. 3 months before the TSH was 19 in similar condition..but some it become 60 after 3 months. Tomorrow I'm going to get my Thyroid tested again and will share the report with you. FYI, currently i have been taking 50mcg of Thyroxine tablet daily
2. Skin Complain: I used your prescribed medicines till a 2 months back. Skin itching and further spread of pigmentation got stopped. However, the pigmentation is still as is. Please let me know whether I should continue these medicines or would you prescribe new medicines?
3. Sinus: Can I start taking your prescribed sinus medicines along with skin medicines?
Hello Mr XXXX
Please mention name of Physician whom you want to connect while writing your query. This will help you to connect your physician directly.
Please share your thyroid report and also visit to you doctor regarding the thyroid medication. You may be required revised medication because the TSH level is rising even you are taking the medicine.
This is important for you to keep track on the thyroid level to treat all your skin complain. In case of ignorance the condition may worse.
Meanwhile start with the earlier homeopathic treatment you were taking. Under stand we are initiating the treatment again because their is gap between the medicine. the course of medicine may go long for complete recovery.
You also take medicine for Sinus (Sanguneria and silicia ).
There are chances that sinus problem is associated with thyroid.
we would revised the medicine after next review or depending upon the progress.
Hope this is clear to you
In case f any query feel free to ask